Alert archive / Delaware / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 24, 2016Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2016, 3:53 PM EDT for Sussex County, Delaware. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2016, 3:53 PM EDT (19:53 UTC)
Expired
Jun 24, 2016, 4:45 PM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WWUS81 KPHI 241953
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 24 2016
 
DEZ003-004-242045-
DELAWARE BEACHES-INLAND SUSSEX-
353 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LEWES...MILTON...SELBYVILLE...
DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...BLADES...
FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

LAT...LON 3866 7564 3878 7551 3880 7509 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3857 7518
      3858 7507 3860 7509 3860 7506 3845 7505
      3845 7523
TIME...MOT...LOC 1953Z 298DEG 24KT 3864 7535 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:41 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 24, 3:41 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
341 PM EDT FRI JUN 24 2016

.SYNOPSIS...

A cold front over Northern Delaware and southern New Jersey will
continue to gradually push south into this evening. This weekend, a
high-pressure system will build over the region. A frontal system
will move through our area by mid-week. A high-pressure system will
build over our region later in the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

Scattered convection has developed in the heat of the
day across the Delmarva and Srn NJ. There are also more isolated
showers across ern and se PA too. The activity has been moving
rather slow, prompting a SVR and some FFWs for the area. These
showers/tstms should continue for the next few hours before
decreasing this evening. The onshore flow will continue overnight
with high pressure building down from the north. Low clouds and
patchy fog will be across the area, especially where the present
rains are. We will mention fog across the north too, where more of a
patchy radiation fog is psbl. Low temperatures tonight will be in
the upper 50s to low 60s in most areas and mid 60s over the Delmarva
and metro Philadelphia.

&&

.SHORT TERM /6 AM SATURDAY THROUGH 6 AM SATURDAY/...

High pressure will continue to build in Saturday. There will
likely be some lingering clouds and fog, especially along the NJ
shore areas during the morning. After the mid-morning, mostly
Sunny skies are expected. Winds will continue to be from the E or
NE at 5 to 10 mph. High temperatures will reach into the low to
mid 80s in most areas.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...

Saturday night: A clear night with light winds and conditions
favorable for radiational cooling. Some patchy fog is possible as
well just before sunrise  when higher RH values correspond with the
light winds.

Sunday and Sunday night:  High pressure will be moving eastward and
offshore resulting in another dry but hotter day. A look at actual
model data shows the ECMWF to be several degrees warmer than the
GFS. Boundary layer temperature output on both occasions supports
the model output. Given the dry conditions from Philadelphia and
points north this forecast and recent cool biases with model data,
this forecast is in line with the warmer ECMWF.  High temperatures
will push the mid and upper 80's in most of the region, with the
highest readings in the Lehigh valley and the cooler readings down
by the shore. Southerly flow will result in a warmer and muggy night
as well Sunday night.

Monday through Wednesday: A cold frontal boundary will move from the
Great lakes southwestward through the region in this time frame. A
few mid-level shortwaves ahead of this front will likely serve as
triggers for scattered showers and thunderstorms in a warm and humid
air mass. The most likely window for rain based on current ensemble
data stretches from Monday night through Tuesday night.  However,
given uncertainty in timing and coverage will continue with chance
pops. This will likely not dent the drought across the northern half
of the region. The actual cold front will likely move through on
Wednesday with a cooler and drier airmass moving in behind the
front. Winds will be southerly from 5 to 15 mph throughout the early
part of the week.

Wednesday night through Friday:  High pressure will build
southeastward into the region with a cooler and drier airmass.
Leaned at or warmer than ensemble guidance here given the dry
ground and recent temperature biases the past few weeks. Winds
generally westerly to southwesterly at around 10 mph.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Most of the area remain under VFR conditions early this afternoon.
The southern TAF sites have lower clouds and scattered tstms nearby.
We have kept a mention of tstms and low mvfr conditions at KACY/KMIV
and KILG into the afternoon. The shower activity is moving very
slowly with the weaker winds aloft. A few showers could develop
further north in the Lehigh Valley according to some of the local
fcst models. We have left any shower activity out of the tafs attm
with amds possible later. Winds will remain erly at 10 to 15 kts.

Tonight...The showers will diminish this evening then skies will
clearing from N to S. We will likely hold onto some low clouds across
the srn areas. Any breaks will result in fog development across the
srn areas. Low clouds could affect KPHL/KPNE and up into KTTN also.
We have decided to preserve some of the earlier clouds in the fcst.
The guidance doesn't mention much in the way of low clouds, but the
pattern seems to favor it. Winds tonight light from the NE or E.

Sat...VFR conditions expected after any low clouds or morning fog
dissipates. Winds will be east at around 10 knots by early
afternoon.

Outlook...

Sunday and Sunday night: VFR. Southwest winds around 10 knots.

Monday through Tuesday night: Mainly VFR. Some scattered
thunderstorms will reduce vsbys and ceilings to MVFR and IFR at
times. The highest chances for any storms are on Tuesday.  Southwest
winds from 5 to 15 knots, highest Monday and Tuesday afternoon.

Wednesday: VFR. Northwest winds around 10 knots.

&&

.MARINE...

Onshore flow will continue tonight and Saturday with high
pressure building in from the north. Scattered thunderstorms across
the srn NJ and DE waters this afternoon will diminish this evening.
patchy fog is possible tonight. Seas have been steady around 3-4 ft
so far today and this will continue tonight. Seas will tick up
closer to SCA criteria seas Saturday. Confid is still not the
greatest however, we'll just mention 4 ft seas attm and hold on the
SCA flag for now. Fair weather expected Saturday.

Outlook...

Saturday night through Wednesday:

Seas will remain under five feet throughout the period. The
highest seas around four feet are likely to occur into Sunday then
again on Tuesday. Top wind gusts will top out around 20 knots both
Monday and Tuesday afternoons from the south.

RIP CURRENTS...

Moderate risk for rip currents the rest of today
and probably Sat also. High pressure will bring lighter winds and
lowering seas Sun. Risk on Sun will likely be less than Sat.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...JJ
Near Term...O'Hara
Short Term...O'Hara
Long Term...Gaines
Aviation...Gaines/O'Hara
Marine...Gaines/O'Hara
Hazardous weather outlook, Jun 24, 3:49 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT FRI JUN 24 2016

NJZ001-007>010-012-013-015-017>020-027-PAZ054-055-060>062-070-071-
101>106-252000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
349 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-252000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
349 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-252000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
349 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-252000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
349 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS AND
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-252000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 PM EDT FRI JUN 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 2:33 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
233 PM EDT FRI JUN 24 2016

DEZ002-003-MDZ015-019-020-241915-
KENT-INLAND SUSSEX-CAROLINE-TALBOT-QUEEN ANNE'S-
233 PM EDT FRI JUN 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
NORTHWESTERN SUSSEX...SOUTHEASTERN QUEEN ANNE'S...CAROLINE AND
NORTHEASTERN TALBOT COUNTIES...

AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HARRINGTON TO HARMONY...AND MOVING SOUTHEAST AT 15
MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MILFORD...DENTON...HARRINGTON...FEDERALSBURG...BRIDGEVILLE...
GREENSBORO...RIDGELY...PRESTON...ELLENDALE...QUEEN ANNE...HARMONY...
ANDREWSVILLE...AGNER...SMITHVILLE...SANDTOWN...GRIFFIN...MATTHEWS...
FELTON...GREENWOOD AND HOUSTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3869 7577 3868 7580 3870 7580 3871 7584
      3870 7590 3868 7593 3892 7598 3908 7569
      3884 7535 3864 7571
TIME...MOT...LOC 1833Z 326DEG 15KT 3893 7560 3878 7590

SFJ
Special weather statement, Jun 24, 2:45 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI JUN 24 2016

DEZ003-241915-
INLAND SUSSEX-
245 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSSEX COUNTY...

AT 244 PM EDT...A STRONG THUNDERSTORM WAS OVER DELMAR...OR 7 MILES
NORTH OF SALISBURY...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAUREL...DELMAR AND GUMBORO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3845 7539 3846 7569 3859 7559 3850 7531
      3845 7536
TIME...MOT...LOC 1844Z 302DEG 7KT 3848 7558

SFJ
Special weather statement, Jun 24, 2:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT FRI JUN 24 2016

NJZ016>018-022-241930-
SALEM-ATLANTIC-GLOUCESTER-CAMDEN-
246 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CAMDEN...
SOUTHEASTERN GLOUCESTER...NORTHWESTERN ATLANTIC AND EASTERN SALEM
COUNTIES...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS OVER MALAGA...OR 9 MILES
NORTH OF VINELAND...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLASSBORO...HAMMONTON...CLAYTON...BUENA...NEWFIELD...MALAGA...
SICKLERVILLE...WILLIAMSTOWN...FRANKLINVILLE...MONROE TOWNSHIP...
PINE HILL...FOLSOM AND COLLINGS LAKES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3951 7496 3962 7515 3979 7501 3961 7474
TIME...MOT...LOC 1846Z 234DEG 8KT 3960 7502

SFJ
Special weather statement, Jun 24, 2:59 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 PM EDT FRI JUN 24 2016

DEZ001-002-MDZ008-012-015-020-241945-
KENT-NEW CASTLE-CECIL-CAROLINE-KENT-QUEEN ANNE'S-
259 PM EDT FRI JUN 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN KENT...NORTHEASTERN KENT...SOUTH CENTRAL CECIL...
NORTHEASTERN QUEEN ANNE'S AND NORTHERN CAROLINE COUNTIES...

AT 259 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MASSEY TO NEAR WOODLAND BEACH...AND MOVING EAST
AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CLAYTON...CHESWOLD...CHURCH HILL...MILLINGTON...
SUDLERSVILLE...BETTERTON...HARTLY...KENNEDYVILLE...DELANEY CORNER...
MASSEY...MORGNEC...DOVER SPEEDWAY...SASSAFRAS...GREEN SPRING...
CRUMPTON...WOODLAND BEACH...TOWNSEND AND GALENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3938 7605 3943 7555 3937 7552 3935 7549
      3933 7550 3934 7549 3931 7543 3925 7540
      3919 7540 3917 7541 3912 7599 3937 7608
TIME...MOT...LOC 1859Z 279DEG 16KT 3934 7585 3932 7552

SFJ
Special weather statement, Jun 24, 3:10 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT FRI JUN 24 2016

DEZ002>004-MDZ020-242000-
DELAWARE BEACHES-KENT-INLAND SUSSEX-CAROLINE-
310 PM EDT FRI JUN 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KENT...
SUSSEX AND SOUTHEASTERN CAROLINE COUNTIES...

AT 310 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ELLENDALE TO FEDERALSBURG...AND MOVING SOUTHEAST
AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...DELMAR...
LEWES...FEDERALSBURG...MILTON...BRIDGEVILLE...ELLENDALE...
HENLOPEN ACRES...SYCAMORE...AGNER...SMITHVILLE...
CAPE HENLOPEN STATE PARK...LONG NECK...BLADES...
GREENWOOD AND DEWEY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3855 7570 3865 7571 3869 7577 3868 7580
      3871 7585 3876 7590 3896 7535 3880 7518
      3878 7512 3880 7509 3865 7506 3864 7508
      3869 7508 3869 7514 3864 7513 3863 7511
      3856 7527 3845 7554 3845 7559
TIME...MOT...LOC 1910Z 304DEG 16KT 3885 7536 3868 7578

SFJ
Special weather statement, Jun 24, 3:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 24 2016

DEZ003-004-242045-
DELAWARE BEACHES-INLAND SUSSEX-
353 PM EDT FRI JUN 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX COUNTY...

AT 353 PM EDT...A STRONG THUNDERSTORM WAS NEAR GEORGETOWN...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LEWES...MILTON...SELBYVILLE...
DAGSBORO...MILLVILLE...HENLOPEN ACRES...SYCAMORE...
CAPE HENLOPEN STATE PARK...LONG NECK...OCEAN VIEW...BLADES...
FRANKFORD...SOUTH BETHANY AND DEWEY BEACH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

LAT...LON 3866 7564 3878 7551 3880 7509 3867 7507
      3869 7508 3869 7514 3864 7513 3862 7508
      3866 7507 3861 7506 3859 7521 3857 7518
      3858 7507 3860 7509 3860 7506 3845 7505
      3845 7523
TIME...MOT...LOC 1953Z 298DEG 24KT 3864 7535

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:28 PM EDTAreal Flood AdvisoryPHISalem4 hr
Jun 24, 12:26 PM EDTAreal Flood AdvisoryPHICumberland4 hr
Jun 24, 12:48 PM EDTSpecial Weather StatementPHICumberland27 min
Jun 24, 12:59 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Jun 24, 1:16 PM EDTSpecial Weather StatementPHICumberland29 min
Jun 24, 1:31 PM EDTFlash Flood WarningPHICumberland4 hr
Jun 24, 2:12 PM EDTAreal Flood AdvisoryPHIAtlantic, Cumberland4 hr
Jun 24, 2:16 PM EDTSpecial Weather StatementPHICumberland44 min
Jun 24, 2:46 PM EDTSpecial Weather StatementPHICamden44 min
Jun 24, 3:26 PM EDTAreal Flood AdvisoryPHIAtlantic, Camden, Gloucester4 hr
Jun 24, 3:40 PM EDTAreal Flood AdvisoryPHICape May, Cumberland3 hr
Jun 24, 4:42 PM EDTSpecial Marine WarningPHI63 min
Jun 24, 5:51 PM EDTSpecial Weather StatementPHIBerks24 min
Jun 24, 11:47 AM EDTAreal Flood AdvisoryPHIKent4 hr
Jun 24, 12:45 PM EDTSpecial Weather StatementPHIKent, Queen Anne's30 min
Jun 24, 1:17 PM EDTSpecial Weather StatementPHIKent, Queen Anne's28 min
Jun 24, 1:41 PM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot4 hr
Jun 24, 1:49 PM EDTSpecial Weather StatementPHICaroline41 min
Jun 24, 1:52 PM EDTSpecial Weather StatementPHIKent23 min
Jun 24, 2:21 PM EDTSpecial Weather StatementPHIWicomico24 min
Jun 24, 2:33 PM EDTSpecial Weather StatementPHICaroline42 min
Jun 24, 2:45 PM EDTSpecial Weather StatementPHIWicomico30 min
Jun 24, 3:12 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 24, 1:55 PM EDTSpecial Weather StatementPHISussex50 min
Jun 24, 2:05 PM EDTAreal Flood AdvisoryPHISussex3 hr
Jun 24, 2:10 PM EDTSevere Thunderstorm WarningPHISussex50 min
Jun 24, 2:59 PM EDTSpecial Weather StatementPHIKent46 min
Jun 24, 3:10 PM EDTSpecial Weather StatementPHISussex50 min

Nearby

Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.